# SDR REXA96075

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Component: Fenwal, 72111211000
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

CARGO SMOKE IN CWP.  CAPTAIN BLEW FIRE BOTTLE AND RETURNED TO LITTLE ROCK.  NO EVIDENCE OF FIRE.  REMOVED AND REPLACED SMOKE DETECTOR AND FIRE EXTINGUISHER CONTAINER BOTTLE.  (M)
